... but she started hallucinating that night. They took her completely off of Ambien but since then she has been very confused. She can't hold a conversation and what she does say makes no sence. The hospital is still blaming it on Ambien. But its been over 48 hours now and she is still confused. Is this length of time normal or should we have seen improvement by know? And is this something that could have been caused by the Ambien?
Medication effects everyone differently. I personally had a bad experience with Ambien. I had sleep amnesia walked in my sleep called people in the midle of the night moved furniture and alot of other weird things. I do not know how old your grandmother is but some medications effect older people the way you describe your grandmother. If I were you i would call the makers of ambien and report this as a adverse reaction amd they may be able to shed some light on this situation. It may even help someone else who take this medication because if a side effect or potential side effect it reported it must be listed as a possible side effect. I hope you granmother feels better soon and returns to her old self again real soon. Good Luck God Bless I hope this was somewhat helpful. I will keep her in my prayers
- Ambien Information for Consumers
- Ambien Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ambien (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2012 • 1 answer
Posted 15 Mar 2012 • 1 answer
Posted 15 Jun 2012 • 3 answers
Posted 11 Jul 2013 • 1 answer
Posted 7 Oct 2015 • 2 answers